# SDR SIMA201129706

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 21,726 hours, 19,612 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2625
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3085 THE CREW REPORTED THAT ON APPROACH TO LAX AT 2500 FEET THEY RECEIVED A BAGGAGE SMOKE MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED AT LAX.  CRASH, FIRE AND RESCUE WERE CALLED.  THE CREW REPORTED THE INDICATION CAME BACK ON SEVERAL TIMES AFTER LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT NR 2 CARGO SMOKE DETECTOR IAW ERJ 140 AMM #26-15-01-000-801-A AND #26-15-01-400-801-A.  THE OPERATIONAL CHECK WAS GOOD IAW ERJ 140 AMM #26-15-00-700-804-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
